Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 6, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 23, 2012, 12:17 AM CST for 4 counties in Tennessee. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 23, 2012, 12:17 AM CST (06:17 UTC)
- Expired
- Jan 23, 2012, 1:00 AM CST
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Benton County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 23, 1:08 AM CST | TSTM WND DMG | 8 W Dickson, TN | AMATUER RADIO OPERATOR REPORTS TREES DOWN NEAR HWY 70 AT TENNESSEE CITY. HWY 48 N AND STEELE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 10:59 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS54 KOHX 230617
SVROHX
TNC005-043-083-085-230700-
/O.NEW.KOHX.SV.W.0006.120123T0617Z-120123T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1217 AM CST MON JAN 23 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL DICKSON COUNTY IN MIDDLE TENNESSEE...
SOUTHERN BENTON COUNTY IN MIDDLE TENNESSEE...
EASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 100 AM CST
* AT 1212 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR PARSONS...
MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW JOHNSONVILLE...
WAVERLY...
MCEWEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM MONDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3633 8763 3609 8738 3582 8789 3584 8792
3584 8796 3581 8797 3581 8802 3583 8803
3585 8805 3583 8809 3584 8819 3585 8822
3588 8822
TIME...MOT...LOC 0617Z 231DEG 46KT 3581 8814
$$
FORECASTER:BOYD1 follow-up statement
321
WWUS54 KOHX 230636
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CST MON JAN 23 2012
TNC005-043-083-085-230700-
/O.CON.KOHX.SV.W.0006.000000T0000Z-120123T0700Z/
DICKSON TN-BENTON TN-HOUSTON TN-HUMPHREYS TN-
1236 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HUMPHREYS...
EASTERN HOUSTON...SOUTHEASTERN BENTON AND WEST CENTRAL DICKSON
COUNTIES UNTIL 100 AM CST...
AT 1236 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW
JOHNSONVILLE...OR 11 MILES SOUTHWEST OF WAVERLY...MOVING NORTHEAST AT
55 MPH. THIS STORM HAS THE POTENTIAL FOR PRODUCING A TORNADO AND IS
BEING MONITORED CLOSELY.
LOCATIONS IMPACTED INCLUDE...
WAVERLY AND MCEWEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3586 8783 3586 8784 3586 8788 3585 8790
3587 8793 3589 8795 3591 8799 3593 8801
3595 8803 3599 8805 3633 8763 3609 8738
TIME...MOT...LOC 0636Z 231DEG 46KT 3596 8791
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 11:25 PM CST, 52 minutes earlier.
Area forecast discussion, Jan 22, 11:25 PM CST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1125 PM CST SUN JAN 22 2012 .UPDATE...ADDED AVIATION SECTION FOR 06Z TAF'S. && .AVIATION...BNA/CSV...LARGE AREA OF SHOWERS AND THUNDERSTORMS RACING INTO MIDDLE TENNESSEE AHEAD OF A STRONG COLD FRONT. EXPECT WIDESPREAD THUNDERSTORMS OVERNIGHT, WITH A MODERATE SEVERE POTENTIAL. IN ADDITION TO LOW CIGS AND SOME LLWS, STRONG MICROBURSTS ARE POSSIBLE GIVEN THE STRONG LOW-LEVEL WINDS. && .PREV DISCUSSION... /ISSUED 851 PM CST SUN JAN 22 2012/ UPDATE...SEVERE THUNDERSTORMS ARE EXPECTED IN THE MID STATE OVERNIGHT...AND ISOLATED TORNADOES ARE A REAL POSSIBILITY. A LINE OF THUNDERSTORMS WAS OVER EASTERN ARKANSAS EARLY TONIGHT AND THE SOUTHERN PART OF THE LINE HAS SHOWN AN ENHANCED TENDENCY FOR THE DEVELOPMENT OF ROTATING SUPERCELLS. TORNADO WARNINGS HAVE ALREADY BEEN ISSUED TONIGHT BY THE WEATHER OFFICE IN LITTLE ROCK, ARKANSAS AND DOPPLER SRM DATA HAVE SHOWN SOME IMPRESSIVE GATE-TO- GATE COUPLETS WITH SOME OF THESE STORMS. A SPECIAL WEATHER STATEMENT WAS RECENTLY RE-RELEASED ADVISING MIDDLE TENNESSEANS TO REMAIN VIGILANT OVERNIGHT AND TO LISTEN FOR SEVERE WEATHER WARNINGS. HIGH HELICITY ENVIRONMENT CONTINUES IN DEVELOP IN THE MID STATE, AHEAD OF APPROACHING COLD FRONT AND ALL PARTS OF OUR FORECAST AREA REMAIN UNDER AN SPC SEVERE WEATHER OUTLOOK, RANGING FROM A "SLIGHT RISK" OVER EASTERN SECTIONS TO A "MODERATE RISK" WEST. HAVE UPDATED GRIDDED FORECAST DATA TO KEEP CONDITIONS CLOUDIER LONGER (INTO THE MIDDLE PART OF MONDAY), AND HAVE MADE SOME CHANGES TO HOURLY TEMPERATURE AND DEW POINT DATA TO FAVOR AN EASTWARD PROGRESSION OF WHAT CURRENTLY SHOWS UP ON MSAS DATA (I.E., WARM AHEAD OF MAIN LINE WITH ONLY MODEST COOLING AND LOWERING OF DEW POINTS BEHIND IT). EVEN THOUGH CHANGES TO ZFP ARE SMALL, WILL GO AHEAD AND SEND OUT AN UPDATED ZFP SHORTLY. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM CST MONDAY FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && ROSE
Hazardous weather outlook, Jan 22, 12:04 PM CST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1204 PM CST SUN JAN 22 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-231000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1204 PM CST SUN JAN 22 2012 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LOCATIONS AROUND NASHVILLE AND TO THE WEST THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. STRONG TO DAMAGING STRAIGHT-LINE WINDS ARE THE MAIN THREAT...BUT WIND FIELDS ARE SUCH THAT SUPERCELLS AND ISOLATED TORNADOES MAY ALSO OCCUR. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT ALSO PER THE THREAT OF SEVERE THUNDERSTORMS. 31
In the hours before
Special weather statement, Jan 22, 8:23 PM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 823 PM CST SUN JAN 22 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-230830- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 823 PM CST SUN JAN 22 2012 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE IN MIDDLE TENNESSEE TONIGHT... ...CONDITIONS WILL FAVOR THE DEVELOPMENT OF ISOLATED TORNADOES... ...VIGILANCE IS ADVISED OVERNIGHT... EARLY TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE...WAS PUSHING ACROSS EASTERN ARKANSAS. THE NATIONAL WEATHER SERVICE IN LITTLE ROCK, ARKANSAS ISSUED TORNADO WARNINGS FOR SEVERAL OF THESE STORMS...AND DAMAGE TO HOUSES AND TREES REPORTEDLY OCCURRED NEAR THE TOWN OF FORDYCE, ARKANSAS. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...AND ISOLATED TORNADOES...AS THIS LINE OF THUNDERSTORMS CONTINUES TO MARCH EASTWARD INTO MIDDLE TENNESSEE LATER TONIGHT. IT STILL LOOKS LIKE THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS AND ISOLATED TORNADOES IN THE MID STATE WILL BE AFTER MIDNIGHT. NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS SINCE DARKNESS MAKES IT DIFFICULT TO SEE THEM. IN ADDITION...IT IS THE TIME WHEN MOST PEOPLE ARE THINKING OF GOING TO BED. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER SAFETY PLANS. KNOW WHERE YOUR SAFE SHELTER IS LOCATED AND HOW YOU ARE GOING TO RECEIVE WARNINGS IF ONE IS ISSUED FOR YOUR AREA. A BATTERY POWERED WEATHER RADIO IS ESPECIALLY USEFUL IF A POWER OUTAGE OCCURS. A BATTERY POWERED FLASH LIGHT CAN ALSO COME IN HANDY. TRAINED STORM SPOTTERS...EMERGENCY MANAGEMENT...ALONG WITH FIRE AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY SEVERE WEATHER OR DAMAGE TO THE NATIONAL WEATHER SERVICE OFFICE IN NASHVILLE. PLEASE STAY TUNED FOR THE LATEST INFORMATION REGARDING THIS POTENTIAL SEVERE WEATHER EVENT. 19
Special weather statement, Jan 22, 11:40 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CST SUN JAN 22 2012
TNZ005>007-022>026-056>060-093>095-230630-
BENTON-CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-
LEWIS-MAURY-MONTGOMERY-PERRY-ROBERTSON-STEWART-WAYNE-WILLIAMSON-
1140 PM CST SUN JAN 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DICKSON...
GILES...HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MAURY...
MONTGOMERY...PERRY...ROBERTSON...STEWART...WAYNE AND WILLIAMSON
COUNTIES...
AT 1130 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR THE TENNESSEE RIVER. MANY OF THE STORMS
WERE IN A LINE EXTENDING FROM NORTHWESTERN STEWART COUNTY...TO NEAR
JACKSON, TENNESSEE...AND INTO NORTHERN MISSISSIPPI. OTHER STRONG
STORMS WERE DEVELOPING AHEAD OF THE LINE OVER WESTERN PARTS OF MIDDLE
TENNESSEE...AS WELL AS JUST WEST OF THE TENNESSEE RIVER. ONE OF THE
STRONGEST STORMS WAS LOCATED IN NORTHEAST MISSISSIPPI...OVER ALCORN
COUNTY. THIS STORM WILL LIKELY AFFECT WAYNE COUNTY SHORTLY AFTER
MIDNIGHT....AND WILL LIKELY PRODUCE WIND GUSTS AS HIGH AS 50 MPH.
ANY OF THESE STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH...AND HAIL. THE STORMS ARE MOVING RAPIDLY TO THE NORTHEAST
AT 50 MPH.
LAT...LON 3667 8786 3664 8784 3665 8708 3499 8702
3501 8797 3668 8802
19Special weather statement, Jan 22, 11:56 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1156 PM CST SUN JAN 22 2012
TNZ005>007-022>026-056>060-093>095-230700-
BENTON-CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-
LEWIS-MAURY-MONTGOMERY-PERRY-ROBERTSON-STEWART-WAYNE-WILLIAMSON-
1156 PM CST SUN JAN 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DICKSON...
GILES...HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MAURY...
MONTGOMERY...PERRY...ROBERTSON...STEWART...WAYNE AND WILLIAMSON
COUNTIES...
TORNADO WARNING FOR WAYNE COUNTY UNTIL 1230 AM CST
A TORNADO WATCH IS IN EFFECT FOR THE WESTERN HALF OF MIDDLE TENNESSEE
UNTIL 600 AM.
AT 1145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG TO SEVERE THUNDERSTORMS NEAR THE TENNESSEE RIVER. MANY OF THE
STORMS WERE IN A LINE EXTENDING FROM NORTHWESTERN STEWART COUNTY...
TO NEAR JACKSON, TENNESSEE...AND INTO NORTHERN MISSISSIPPI. OTHER
STRONG STORMS WERE DEVELOPING AHEAD OF THE LINE OVER WESTERN PARTS
OF MIDDLE TENNESSEE...AS WELL AS JUST WEST OF THE TENNESSEE RIVER.
ONE OF THE STRONGEST STORMS WAS LOCATED IN NORTHEAST MISSISSIPPI...
OVER HARDEN COUNTY...AND THIS STORM IS LIKELY PRODUCING A TORNADO.
THIS STORM WILL LIKELY AFFECT WAYNE COUNTY SHORTLY AND A TORNADO
WARNING IS IN EFFECT FOR WAYNE COUNTY UNTIL 1230 AM CST.
ANY OF THESE STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH...AND HAIL. SOME MAY ALSO PRODUCE TORNADOES. THE STORMS
ARE MOVING RAPIDLY TO THE NORTHEAST AT 50 MPH. YOU SHOULD LISTEN TO
A RELIABLE SOURCE OF WEATHER INFORMATION...AND BE READY TO MOVE TO A
PLACE OF SAFETY IF A WARNING IS ISSUED. REMEMBER...SEVERE
THUNDERSTORMS CAN SOMETIME PRODUCE TORNADOES WITH LITTLE ADVANCED
WARNING.
LAT...LON 3667 8786 3664 8784 3665 8708 3499 8702
3501 8797 3668 8802
19The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:23 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 7 min |
| Jan 22, 11:40 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 7 more | 50 min |
| Jan 22, 11:53 PM CST | Tornado Warning | OHX | Wayne | 37 min |
| Jan 22, 11:56 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 7 more | 64 min |
| Jan 23, 12:25 AM CST | Tornado Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 20 min |
| Jan 23, 12:28 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 47 min |
| Jan 23, 12:40 AM CST | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Lawrence and 12 more | 50 min |
| Jan 23, 12:40 AM CST | Tornado Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 35 min |
| Jan 23, 12:53 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 37 min |
| Jan 23, 12:55 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 15 min |
| Jan 23, 1:13 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, DeKalb, Dickson, Macon, Robertson and 5 more | 32 min |
| Jan 23, 1:21 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson | 39 min |
| Jan 23, 1:35 AM CST | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Jan 23, 1:37 AM CST | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 23 min |
| Jan 23, 1:41 AM CST | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Smith, Sumner and 3 more | 34 min |
| Jan 23, 2:09 AM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Putnam, Rutherford and 3 more | 36 min |
| Jan 23, 2:17 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 28 min |
| Jan 23, 2:46 AM CST | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more | 59 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.